Linda, only when I was much younger--not after chemoembolization or with liver cancer. But by then I was on BP meds. Low pressures used to make me dizzy. It can also make a person feel wiped out (in addition to all else he has going on.)
Thanks for the update and let us know the results of everything.
That really is a low BP reading. I agree with PG and Sue that you should alert his doctor.
Linda, Doug would get crabby too, as the caregiver I feel for you. I learned early on when I took care of a friend who had ALS that people will lash out at loved ones. We are safe we wont leave them we love them.....so it may sound strange but it is a compliment to us caregivers, we are their comfort zone! I also learned that when they are confused and dont make sense to play along, its called fiblets, when Doug was running for president and his limo was late I told him I forget to give him the message that they had car problems! When he couldnt work the remote and thought the TV was broken I would just say I would fix it.....lol we always seem to have loose cables! The hardest one was when he couldnt find the bed, we lived in a one bedroom apt.....had a hard time fixing that one, couldnt say I moved it I did think of pretending to call the police to report a stolen bed....nah that wouldnt have worked, so I redirected him saying I thought he wanted to shower before bed. By the time he showered he forgot he couldnt find the bed....problem solved. Here's your lactulose Doug just a little extra today, I know it tastes terrible just chug it down you will feel better have some water to was it down with....goodnight hon!
Linda, this all sounds very familiar to me (except for the low BP.) Everyone had fantastic input, too. But there's one thing they missed. Spironolactone (Aldactone) is not potassium, but a potassium-sparing diuretic. I was initially on Lasix and potassium tablets. I had great difficulty swallowing the huge potassium tablets, so they put me on Aldactone instead. And it seems to work for me, including preventing cramping. Give his body time to adjust to it (several weeks.) If he's still having cramps, ask about the quinine.
All the rest (blown up abdomen, edema, etc.) went away in time. I slept much more than usual (and I already sleep quite a lot, but it's broken up. Then it was not.) Since I live alone, I don't know if I was grouchy or short-tempered, but definitely didn't feel well and didn't want company.
I agree that putting him back on the combo so soon was too much for his body. They are trying to aggressively attack the cancer and hold the hep C at bay. I did the study drug, TheraSphere, after the one chemoembolization, and then had surgery to remove the entire right lobe, after the tumor had shrunk and died. That is the only treatment they did at Mayo and 4 yrs. later I am still cancer free. I hope your hubby will have as good as results as I've had. My thoughts and prayers are with you both.
Any ole time, Mer. You're amongst friends and those who understand.